I just had to get Plan B 3 weeks ago. Now I have to get it again but he did pull out and I'm suppose to get my period this coming weekend but probably won't come on time due to Plan B can mess up your cycle. So now my question is should I go get Plan B again even when I'm suppose to get my period in 4 days?
You're going to have to do something, because the first Plan B may have delayed your ovulation, so you don't know if you're ovulating or about to, now, or not. Due to this fact, I'd use the EllaOne pill, rather than Plan B. EllaOne is more likely to cover you against pregnancy if you are ovulating, whereas Plan B won't.
The other option is to get an IUD fitted by a doctor. You can do an internet search to see if you prefer that, & if it's an option.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I took plan be 2 weeks ago,got my symptoms of my period as in bloating,cramps and?
Posted 30 Jan 2015 • 1 answer
Posted 3 Oct 2015 • 2 answers
Posted 8 Nov 2015 • 2 answers
Posted 31 Dec 2016 • 1 answer
Posted 24 Aug 2017 • 1 answer